I am a cardiac patient since 16 years after a massive MI followed by an angioplasty. Thereafter, I was taking medication to control high BP along with Aspirin as well as for cholesterol. Recently, I have another mild attack and did my second angioplasty. My BP is fluctuating between 150/90 mmHg to 140/80 mmHg. However, I am on the following medication. Nebistar 5 mg, Repace 50, Aspirin 150, Clopilet 75 and Aztor 40 mg. On taking these medicines, I feel I am experiencing some side effects such as headache, depression and ED. Is there any medication to avoid these side effects? I am 60 years old and active in social works. My clinical reports are normal. I am not a diabetic. My creatinine is normal and HDL and LDL are average. I am expecting your medical advice. Please suggest a BP medicine with a fewer side effects. Thanks.
Welcome to icliniq.com.
For further information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Was this answer helpful?|
Query: Hi doctor, My mother is 52 years old and suffering from headache since so many years. We started the psychiatric treatment for her before six years. She has to take all medicines every day and whenever she misses them, she suffers from the headache. So, we decided to go for her brain MRI and the res... Read Full »
Query: Hi doctor, Which atypical antipsychotic will cause the least weight gain? Abilify is not an option as I am allergic to it. Also, Geodon or Zeldox gave me severe drowsiness to the point that I had to sleep or could not open my eyes. Please help me. Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now